Managing Treatment-Related Diarrhea in a Patient With MDS: A Case Study

Table of Contents

 
  • Program Overview
    Managing Treatment-Related Diarrhea in a Patient With MDS: A Case Study
    A leading gastroenterologist discusses key management considerations for a unique case in which a patient experienced severe diarrhea associated with lenalidomide treatment.
  • Featured content
    In this interesting case study, Donald P. Kotler, MD, examines the possible causes and solutions for lenalidomide-related diarrhea in a patient with myelodysplastic syndromes.
    Date Posted: 3/31/2017
  • 1
  • 2

Latest Content

1 of 1 Shown
  • Managing Treatment-Related Diarrhea in a Patient With MDS: A Case Study

    Donald P. Kotler MD - 3/31/2017 2 comments / Last Comment: 4/18/2017
    In this interesting case study, Donald P. Kotler, MD, examines the possible causes and solutions for lenalidomide-related diarrhea in a patient with myelodysplastic syndromes.
1 of 1 Shown
Show 0 More
Loading...